# SDR CALA0001335

- Difficulty date: August 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE EXTERIOR SKIN CREASED AT STA 218 BETWEEN LONGERON 18L AND 19L.  THE CREASED AREA WAS CUT OUT IAW SRM 53-04, FIGURE 25.  A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW SRM 51-10-3, 51-30, 51-30-5, AND 53-04, FIGURE 25.
